# SDR CALA2013082190624

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,826 hours, 14,104 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GENERATOR RELAY DID NOT CLOSE AFTER ENGINE START.  REMOVED & REPLACED LT ENGINE INTEGRATED DRIVE GENERATOR PER MM, OPS CHECKED NORMAL.
